# SDR UIEA2013031800138

- Difficulty date: March 18, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N718BA
- Make and model: Boeing 747-4H6
- Aircraft serial: 27042
- Aircraft time: 62,188 hours, 8,352 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 260
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME WAS FOUND TO HAVE BENT AND CRACKED AREA IN ITS LOWER FLANGE NEAR BS 260 ON THE LEFT HAND OTBD SIDE OF THE NOSE WHEEL WELL OPENING. THE FORWARD DAMAGE WAS APPROX 1.5" LONG.  THE CHORD IS A 7075-T62 EXTRUSION IAW DWG 65B07942.  THE DAMAGED FRAME WAS REPAIRED WITH A TIME LIMITED REPAIR IAW EO 4453A832.
